# SDR AU000378

- Difficulty date: May 16, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 31851A
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) LIGHTING CONNECTOR MELTED AND WIRE BURNED.
